MAUDE Adverse Event Report: GYRUS ACMI, INC. STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY

GYRUS ACMI, INC. STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY
Model Number ST-CR
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet returned for evaluation.Follow up is in progress.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
Company representative in behalf of the customer reported an out of box failure.It was reported device was missing the stopper that keeps the handle from falling off".According to the report, the customer stated "the box arrived and there was no sign of damage; however, it was definitely damaged out of the box, customer per the report stated the stopper was not there to start with per the observation".The issue found at installation.There was no patient involvement on this reported event.No harm was reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on device return evaluation.The subject device was received and evaluated.The reported issue was confirmed.The device was returned in its original box which has a minor dent on the bottom corner, however, no heavy impact.Observed that no bubble wrap or foam placed inside the box to protect the tray.Visual inspection of the tray as received condition confirmed the reported complaint of missing stopper on one of the handles.The stopper (internal tooth lock washer) that holds one side of the handle rod was missing and not found inside the packaging or tray.The rod is straight and has no physical damage.However, the other handle is in good condition, and both latches could be snapped on to lock in place.The tray appears to be in new condition with the ifu manual taped on the bottom of tray.The molded basin is also intact.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported that after the box was opened, it was discovered that the device was missing the stopper that keeps the handle from falling off, and was sent out of caution.Upon evaluation of the device, the washer was confirmed to be missing, which is a non-reportable malfunction.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY
Common Device Name
STERILIZATION TRAY
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16721381
Report Number3003790304-2023-00152
Device Sequence Number17982573
Product Code FSM
UDI-Device Identifier00821925007857
UDI-Public00821925007857
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberST-CR
Device Lot Number000252144
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer05/04/2023
01/29/2024
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/05/2023
02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown